# SDR DHL2006750509

- Difficulty date: March 13, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 37,992 hours, 20,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT TRAILING EDGE IS GOUGED AT OUTBD HOOK.  ROUTED OUT GOUGE .200 RADIUS BY 6" AREA FOUND TO BE OUT OF LIMITS IAW B727 SRM 57-50-1 FIG 2.  FABBED REPAIR DOUBLER FROM 7075 T6 A125 PO5096301 DIM 8 1/2 BY 3 1/2 IAW B727 SRM 57-50-3 FIG10.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 57-50-3 FIG 10.
